≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Yeast Infection

 

 

Posts about Yeast Infection

For healthy world: Vaginal yeast infection59Please help -burning feet, hands, yeast infection2Candidiasis vaginal yeast infection2recurring uti and vaginal yeast infection3Thyroid Problems and Yeast Infection11vaginal yeast infection1chronic vaginal yeast infection4Constant Yeast Infection48Vaginal yeast infection5recurring yeast infection15

 

The ABC Homeopathy Forum

Yeast Infection that won't go away

I am 19 years old female. In May 2012 I had a bladder infection where I was put on an antibiotic. It started a yeast infection but the doctor then put me on 700mg of an antibiotic. Since that time I have not been able to get rid of this yeast infection. I wasn't sexually active at that time but did change birth control pills in anticipation that my bf and myself would become sexually active. I also changed birth control about the same time that the yeast infection started. I suffered through this and then finally over Thanksgiving I found an OB/GYN who said I tested positive for strep and treated me. The itching and buring continued once I got off the antibiotic.I dealt with it again until Christmas break from College and went back to the sam OB. She said all test came back negative but I still itch and burn on the outside. Especially around my period. Morning is bad too. Now it's nothing like it was in the past but I just can't seem to get rid of it completely. There is always a feeling like something is there. Itching and burning. I'm not sure what to do since the cream just only covers the problem but doesn't help. Thanks!
 
  lasjs on 2013-01-29
This is just a forum. Assume posts are not from medical professionals.
Please take three doses of Sulphur 200 as follows and see how that affects in next 15 days (only 3 doses in 15 days).

day 1 morning
1st dose

day 1 evening
2nd dose

day 2 morning
3rd dose

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.

You may also take Sulphur 30 if it is readily available.
[message edited by kadwa on Tue, 29 Jan 2013 07:51:16 GMT]
 
kadwa 9 years ago
Thank you. I will try it and hope it works. I will keep you posted.
 
lasjs 9 years ago
Hi- the homeopathic remedy will help, but you have to
do probiotics and stop sugar in the diet and high carbs.
Eat protein and vegetables mostly till this is under control.

The antibiotics destroy the good gut flora. You have
to repopulate the gut flora. Everyone has yeast in the
gut but they are kept under control due to the right flora.
When right flora is gone there is nothing to hold them back.

They live on sugar and feed off sugar in the vaginal tissue
and this is why it burns and itches. It is literally turning
the tissue into an alcohol type of fermentation.

Get an 8 strain probiotic and take it every day for
2 to three months. Change the diet asap. This is why
it comes back after using meds for it. If you don't like
the probiotic you get -switch brands bc everyone has
different reactions to different strains and brands.

Where I am in USA, the health insurance I have which
is a huge company- has the drs. tell everyone to
always do probiotics after antibiotics- Men too.
 
simone717 9 years ago
Thank you. I am on a probiotic but will check to see if it's what you recommend. I have cut out all sugars and following a good diet. I think that's why it has gotten better but just need something to get over the hump.

Thanks again!
 
lasjs 9 years ago
I think you are right, that is why it is getting less.
But it takes awhile bc it is literally a war- I have
Dr 'Roz' Rozensweig ( am spelling it wrong)
homeopath MD in New Zealand's book on
Drainage and detox, and he suggests the same
8 strain probiotic that is in Garden of Life ( see
the vitacost site for these) and he says take them
2 to 3 times a day for 3 months. You can order
the Garden of Life online ( I am always a little
confused how they can be that effective as they
are not refrigerated) there are so many to
choose from at the health store- but that one
has the strains he likes.

Keep doing what you are doing, and you can
also use homeopathic calendula cream on the
tissues to help soothe the area.
 
simone717 9 years ago
Went back to the doctor and tested negative for yeast. She tested again for Strep B but last test a few weeks ago tested negative. She said the inside looked rubbed and raw and that's why it's burning after I urinate. If I test negative for a yeast infection I'm not sure if the sulphur is right for me? She also tested me for diabetes.
 
lasjs 9 years ago
Sulphur is a homeopathic remedy and it acts in a different way than allopathic sulphur. It is still indicated in your case, please go ahead with Sulphur 200.
 
kadwa 9 years ago
From a holistic perspective, bc pills can cause some acid in the body, so counteracting it with some alkaline also very much helps. Avoid excess sugar, sugar substitutes, coffee (acidic) and try taking a dulse and/or chlorophyll supplement (alkaline) at least four times a week.
 
Daniellie 9 years ago
Now I have a new issue. I have tested negative for everything but now have tested positive for e-coli in my vaginal area. I have started taking the Sulphur and using the calendula cream. Now I'm lost on the e-coli. Doctor said she'd never seen anything like this but what I'm reading is saying it is common because of the way women are built. I also seem to be very dry and sex is painful. Could that be my BC? I'm going to ask for a new type of BC and get off the pill.
 
lasjs 9 years ago
The e coli is usually a hygiene issue - can also
be from partner not washing hands, etc,
can also be from use of lubes- oil base which
cause a lot of this.

Usually with e coli they give you antibiotics.
 
simone717 9 years ago
Whether any change is observed in vaginal itching and burning after taking Sulphur?
 
kadwa 9 years ago
As as as the e-coli issue is concerned. I have always tried to wipe correctly but after talking some things over with my Mom will try some new things. I was put on an antibiotic and have a repeat visit with her on Friday. I am feeling much better but have this lasting fear that it will come back. Almost to the point of tears. I have noticed improvement with the sulphur and have been taking it since Sunday so I do have a little more time to take it. I have stopped drinking coffee which was the only thing on your list I hadn't cut out. I really only want to know IF the e-coli in the vaginal area, since it is considered a bacteria, could have been the underlying reason for the itching, burning and redness?
 
lasjs 9 years ago
Yes, the e coli can do that- it inflames tissues.
Once you figure out the mechanics of how this goes
on- you will never have it again, so don't worry...
 
simone717 9 years ago
Thank you so much for your advice! I think I'm on the very end of this. This morning it did hurt when I pee'd and the pain is mostly the irritation on the outside near the uretha. I have been taking Sulphur 30 but plan on moving up to the recommended Sulphur 200. Thanks so much again! This has been a long battle.
 
lasjs 9 years ago
You should tell Kadwa, how much sulphur 30
you have taken and do not move up to
anything unless he says so.

The remedy whether 30 c or 200c once it starts
some action- you stop the remedy and let it
work. So if you are already near the 'end' of this
then you do not want more sulphur bc then
you will overdose and for a time too much
will make things burn.
 
simone717 9 years ago
I have taken the recommended dosage from a post earlier. 2 a.m. and 2 p.m. since Sunday = 20 pills. I can wait and see.

Now my next question is, and I'm so sorry to keep asking but I desperate, someone mentioned Vaginal Eczema. I will be speaking to my doctor tomorrow about this but is there anything recommended for this? I do appreciate all your assistance!
 
lasjs 9 years ago
I would not take anymore sulphur. Wait and see how you do.

The facts are that you have internal e coli- E coli will
do this to your tissues. You have to wait and finish
the antibiotics and see if you keep getting better. It Seems
you are getting better each day and that things are going
in the right direction. this will all probably resolve itself
-you need to calm down bc it is getting handled.If each day
it is better - then you know.
 
simone717 9 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.